Instytut Matematyki - lista publikacji

1-43 z 43.

1987

41.
Krzysztof Deszyński, K.Deszynski
The canonical form of the Ricci tensor in the n-dimensional Lorentz space, UNIV. IAGEL. ACTA MATH. (1987), no. 26 173--178
39.
Formulae for the inverse of a polynomial automorphism of C2, BULL. SOC. SCI. LETT. LÓD? 37 (1987), no. 4, 7 pp
38.
Jacek Gancarzewicz, S.Mahi,N.Rahmani
Horizontal lift of tensor fields of type $(1,1)$ from a manifold to its tangent bundle of higher order, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 43--59
35.
Wojciech Kucharz, J.Bochnak
Sur les classes d'homologie représentables par des hypersurfaces algébriques réelles., C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 13, 609–611
33.
Wojciech Kucharz, J.Bochnak
Algebraic approximation of mappings into spheres, MICHIGAN MATH. J. 34 (1987), no. 1, 119–125
31.
Framed cobordisms in real algebraic geometry, MATH. PROC. CAMBRIDGE PHILOS. SOC. 101 (1987), no. 1, 57–60
30.
Wojciech Kucharz, J.Bochnak
Examples of factorial rings in algebraic geometry, CANAD. MATH. BULL. 30 (1987), no. 1, 75–79
28.
24.
Wojciech Kucharz, J.Bochnak
Morphismes algébriques réels à valeurs dans S2k et K-théorie algébrique, C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 12, 545–547
23.
A remark on projective modules, BULL. AUSTRAL. MATH. SOC. 36 (1987), no. 3, 515–520
22.
A note on canonical systems with control sets, PODSTAWY STEROWANIA 17 (1987), no. 1-2, 65--70
21.
Expansive homeomorphisms with the pseudo orbits tracing property, MATH. INST., POLISH. ACAD. OF SCI., PREPRINT 383(1987)
20.
One-dimensional maps without asymptotic periodicity property, UNIV. IAGEL. ACTA MATH. no. 26 (1987), 165--171
19.
Consequences of the pseudo-orbits tracing property and expansiveness, J. AUSTRAL. MATH. SOC. SER. A 43 (1987), no. 3, 301--313
18.
17.
On CR-submanifolds in nearly Kählerian manifolds, AN. C STIINC T. UNIV. "AL. I. CUZA" IAC SI SECC T. I A MAT. (N.S.) 33 (1987), no. 2, 119--125
16.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On totally real 3-dimensional submanifolds of the nearly Kaehler 6-sphere, PROC. AMER. MATH. SOC. 99 (1987), no. 4, 741--749
15.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On almost complex surfaces of the nearly Kaehler 6-sphere, ZB. RAD. (KRAGUJEVAC) no. 8 (1987), 5--13
14.
Totally real submanifolds of $Ssp 6(1)$ with parallel second fundamental form, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 247--253
13.
Prolongement de fonctions ${mathcal C}sp infty$, (FRENCH) [EXTENSION OF ${MATHCAL C}SP INFTY$ FUNCTIONS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 304 (1987), no. 7, 167--168
12.
The regularity condition for some natural functors, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 105--115
8.
7.
Some observations concerning the classes of unconditional-like basic sequences, BULL. POLISH ACAD. SCI. MATH. 35 (1987), no. 1-2, 35--42
6.
Characteristic classes of almost-flag structures, GEOM. DEDICATA 24 (1987), no. 2, 207--220
5.
Maximal ideals in ${ m Loc}(M,F)$, COLLECT. MATH. 38 (1987), no. 2, 157--160
4.
Characteristic classes of multifoliations, COLLOQ. MATH. 52 (1987), no. 1, 77--91
3.
Stanisław Burys, E.Polit-Gancarczyk
On the theorem of Fatou for the biharmonic problem in a half-space, UNIV. IAGEL. ACTA MATH. no. 26 (1987), 199--216
2.
Zofia Denkowska, K.Wachta
Une construction de la stratification sous-analytique avec la condition (w), (FRENCH) [A CONSTRUCTION OF A SUBANALYTIC STRATIFICATION UNDER THE CONDITION (W)] BULL. POLISH ACAD. SCI. MATH. 35 (1987), no. 7-8, 401--405
1.
Józef Siciak, P.Pflug